# SDR HYIA20201124003

- Difficulty date: November 19, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N706CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0095
- Aircraft time: 25,735 hours, 45,943 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Burned
- Location: Prop Deice Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A BURNING PLASTIC SMELL IN THE CABIN IN FLIGHT.  IT WAS NOTED THAT THE SMELL WAS PRESENT WITH THE HEATERS AND THE FANS TURNED OFF.  MAINTENANCE INSPECTED AND FOUND A BURNED MOLEX CONNECTOR FOR THE PROPELLER DE-CE GAUGE.  REMOVED AND REPLACED THE MOLEX CONNECTOR WITH TWO BUTT SPLICES.  NO FURTHER DEFECTS NOTED.
